# SDR AALA202409165179

- Difficulty date: September 14, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 79,446 hours, 32,866 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 848401
- Condition: Out Of Adjust
- Location: Zone 700
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED A LANDING GEAR DOORS NOT CLOSED ECAM ON TAKEOFF. THE FLIGHT CREW COMPLIED WITH ECAM PROCEDURES AND RECYCLE OF THE LANDING GEAR WAS SUCCESSFUL. MAINTENANCE FOUND PROXIMITY SENSOR 24GA "U" DIMENSION OUT OF LIMITS AND ADJUSTED THE SENSOR PER AMM 32-31-73. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
